# SDR SWIA201436860

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 37,965 hours, 52,108 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OTBD SKIN DAMAGED ABOVE OTBD FWD MLG GEAR DOOR.  C-CHECK, INSTALLED DOUBLER REPAIR IAW ETD.
